# SDR UALA2012050102578

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 44,136 hours, 16,942 cycles
- Engine: Iae V2527A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SKIN WORN,  AS DEEP AS .020 ALONG ENTIRE WIDTH OF PYLON.  LOCATED 12 INCHES AFT OF AFT ENGINE MOUNT.  BLENDED AREA.  AREA LOCATED 5.125 AFT OF RIB 5.  INSTALLED DOUBLER RPR PER EC-RA 5451-01084.
